I have recently come off blood pressure meds because of weight loss.(about 2 -3 weeks ago) I know my body is adjusting, but I get palpitations and/or that "flluttery feeling" quite often. Also, I can hear my heart beat in my ears. Is that the same thing as "ringing in the ears". It is very annoying. Comments, please.View Thread
I was recently taken off hbp meds (Lisinopril and Hydrochlorothiazide) due to weight loss (about 20 pounds). I had been on meds for many years. How long does it take the body to adjust to being off meds. It's been about 2 weeks and I still see bp spikes which usually correct themselves but still feel sluggish and tired and I get that fluttery feeling quite often along with hearing my hearbeat in my ears, which is very annoying. How long does it take the body to adjust to being taken off certain meds? Anyone have any information?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.